Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Matematicheskikh Nauk, 1974, Volume 29, Issue 6(180), Pages 155–156 (Mi rm4450)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Function algebras of finite type

B. T. Batikyan, S. A. Grigoryan
Full-text PDF (137 kB) Citations (4)
References:
Received: 20.11.1973
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: B. T. Batikyan, S. A. Grigoryan, “Function algebras of finite type”, Russian Math. Surveys, 29:6 (1974)
Citation in format AMSBIB
\Bibitem{BatGri74}
\by B.~T.~Batikyan, S.~A.~Grigoryan
\paper Function algebras of finite type
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 6
\mathnet{http://mi.mathnet.ru/eng/rm4450}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=399868}
\zmath{https://zbmath.org/?q=an:0312.46063}
Linking options:
  • https://www.mathnet.ru/eng/rm4450
  • https://www.mathnet.ru/eng/rm/v29/i6/p155
  • This publication is cited in the following 4 articles:
    1. B. T. Batikyan, S. A. Grigoryan, “On an Algebraic Extension of A(E)”, Math. Notes, 72:5 (2002), 600–604  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. T. Batikyan, S. A. Grigoryan, “On uniform algebras containing A(K)”, Russian Math. Surveys, 40:2 (1985), 205–206  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Grigoryan, “Types of uniform algebras”, Funct. Anal. Appl., 10:4 (1976), 320–322  mathnet  crossref  mathscinet  zmath
    4. S. A. Grigoryan, “Ob algebrakh konechnogo tipa”, UMN, 30:6(186) (1975), 167–168  mathnet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:343
    Full-text PDF :129
    References:66
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025